Alert archive / Indiana / River Flood Warnings in 2018
River Flood Warning 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jan 12, 2018, 10:52 AM EST for Jackson County, Lawrence County, Washington County, Indiana. It took effect at Jan 13, 2018, 2:50 AM EST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2018, 10:52 AM EST (15:52 UTC)
- In effect from
- Jan 13, 2018, 2:50 AM EST
- Expired
- Jan 16, 2018, 3:34 PM EST
- In force
- 4 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IN, Lawrence County, IN, Washington County, IN
The radar
The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork White River near Seymour (SERI3). The gauge peaked at 12.46 ft at Jan 14, 2018, 12:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
181
WGUS43 KIND 121552
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1052 AM EST Fri Jan 12 2018
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in southern Indiana...
East Fork White River...Muscatatuck River...
.Lowland flooding will develop along portions of the East Fork White
and Muscatatuck Rivers in southern Indiana during the weekend.
Significant flooding is not expected. Flooding will affect a few
local and state roads...low agricultural land and some river
parks. Flood waters on roads will freeze. Flooding will last a
couple of day.
Rainfall of 1 to nearly 2 inches fell Thursday night in portions of
southern and central Indiana. Only frozen precipitation is possible
through Wednesday.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-130352-
/O.NEW.KIND.FL.W.0001.180113T2100Z-180116T2034Z/
/SERI3.1.ER.180113T2100Z.180115T0600Z.180116T0834Z.NO/
1052 AM EST Fri Jan 12 2018
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River at Seymour.
* from Saturday afternoon to Tuesday afternoon.
* At 9:45 AM Friday the stage was 6.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 13.6 feet by early Monday morning. The
river will fall below flood stage by Tuesday morning.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E
begins to flood.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
INC071-093-175-130351-
/O.NEW.KIND.FL.W.0002.180117T1800Z-180118T0000Z/
/WHLI3.1.ER.180117T1800Z.180117T1800Z.180117T1800Z.NO/
1052 AM EST Fri Jan 12 2018
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Wheeler Hollow.
* from Wednesday afternoon to Wednesday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.0
feet Wednesday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$4 follow-up statements
884
WGUS83 KIND 130356
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1056 PM EST Fri Jan 12 2018
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Muscatatuck River...
.Lowland flooding will develop along portions of the East Fork White
and Muscatatuck Rivers in southern Indiana during the weekend.
Significant flooding is not expected. Flooding will affect a few
local and state roads...low agricultural land and some river
parks. Flood waters on roads will freeze. Flooding will last a
couple of day.
Rainfall of 1 to nearly 2 inches fell Thursday night in portions of
southern and central Indiana. Only frozen precipitation is possible
through Wednesday.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-140356-
/O.EXT.KIND.FL.W.0001.180113T0750Z-180116T2230Z/
/SERI3.1.ER.180113T0750Z.180115T0000Z.180116T1030Z.NO/
1056 PM EST Fri Jan 12 2018
The Flood Warning continues for
The East Fork White River at Seymour.
* from late tonight to Tuesday afternoon.
* At 9:45 PM Friday the stage was 10.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 14.9 feet by Sunday evening. The river
will fall below flood stage by Tuesday morning.
* At 15.0 feet...Lowland agricultural flooding in progress. County
road 725 N (near Rockford) floods. Indiana 258 east of Cortland
may flood. On December 8 2014...about an inch of water flowed over
Reddington Street near the East Fork White River Bridge as the
river crested.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
INC071-093-175-140355-
/O.CON.KIND.FL.W.0002.180117T1800Z-180118T0000Z/
/WHLI3.1.ER.180117T1800Z.180117T1800Z.180117T1800Z.NO/
1056 PM EST Fri Jan 12 2018
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from Wednesday afternoon to Wednesday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.0
feet Wednesday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$931
WGUS83 KIND 131958
FLSIND
Flood Statement
National Weather Service Indianapolis IN
258 PM EST Sat Jan 13 2018
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Muscatatuck River...
.Lowland flooding developed along portions of the East Fork
White Saturday morning and could develop on the Muscatatuck Rivers in
southern Indiana during the weekend. Significant flooding is not
expected. Flooding will affect a few local and state roads...low
agricultural land and some river parks. Flood waters on roads will
freeze. Flooding will last a couple of days.
Rainfall of 1 to nearly 2 inches fell Thursday night in portions of
southern and central Indiana. Only frozen precipitation is possible
through Wednesday.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-141958-
/O.EXT.KIND.FL.W.0001.000000T0000Z-180115T1800Z/
/SERI3.1.ER.180113T1230Z.180114T0000Z.180115T0600Z.NO/
258 PM EST Sat Jan 13 2018
The Flood Warning continues for
The East Fork White River at Seymour.
* until Monday afternoon.
* At 1:45 PM Saturday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.9 feet by
after midnight tomorrow. The river will fall below flood stage
early Monday morning.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E
begins to flood.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
INC071-093-175-141957-
/O.CON.KIND.FL.W.0002.180117T1800Z-180118T0000Z/
/WHLI3.1.ER.180117T1800Z.180117T1800Z.180117T1800Z.NO/
258 PM EST Sat Jan 13 2018
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from Wednesday afternoon to Wednesday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.0
feet Wednesday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$734
WGUS83 KIND 140355
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1055 PM EST Sat Jan 13 2018
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Muscatatuck River...
.Lowland flooding developed along portions of the East Fork
White Saturday morning and could develop on the Muscatatuck Rivers in
southern Indiana during the weekend. Significant flooding is not
expected. Flooding will affect a few local and state roads...low
agricultural land and some river parks. Flood waters on roads will
freeze. Flooding will last a couple of days.
Rainfall of 1 to nearly 2 inches fell Thursday night in portions of
southern and central Indiana. Only frozen precipitation is possible
through Wednesday.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-150355-
/O.EXT.KIND.FL.W.0001.000000T0000Z-180115T1330Z/
/SERI3.1.ER.180113T1230Z.180114T0245Z.180115T0130Z.NO/
1055 PM EST Sat Jan 13 2018
The Flood Warning continues for
The East Fork White River at Seymour.
* until Monday morning.
* At 9:45 PM Saturday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E
begins to flood.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$
INC071-093-175-150354-
/O.CON.KIND.FL.W.0002.180117T1800Z-180118T0000Z/
/WHLI3.1.ER.180117T1800Z.180117T1800Z.180117T1800Z.NO/
1055 PM EST Sat Jan 13 2018
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from Wednesday afternoon to Wednesday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.0
feet Wednesday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$408
WGUS83 KIND 142113
FLSIND
Flood Statement
National Weather Service Indianapolis IN
413 PM EST Sun Jan 14 2018
...The Flood Warning is no longer in effect for a portion of the
following river in Indiana...
East Fork White River...
.The East Fork White River in southeast Indiana fell below flood
stage shortly before 2 PM this afternoon. The river will continue
falling for the foreseeable future.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-142143-
/O.CAN.KIND.FL.W.0001.000000T0000Z-180115T1330Z/
/SERI3.1.ER.180113T1230Z.180114T0745Z.180114T1857Z.NO/
413 PM EST Sun Jan 14 2018
The Flood Warning is cancelled for
The East Fork White River at Seymour.
* At 2:45 PM Sunday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 1:57 PM Sunday.
* Forecast...The river will continue to fall to 10.3 feet by tomorrow
morning.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jan 12, 9:48 AM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Jan 12, 9:48 AM EST, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 948 AM EST Fri Jan 12 2018 .UPDATE... The NEAR TERM AND AVIATION sections have been updated below. && .SYNOPSIS... Issued at 249 AM EST Fri Jan 12 2018 A low pressure system moving through the eastern Tennessee and Ohio Valleys today will bring accumulating snow and ice to the area today. Another disturbance may bring some accumulating snow to the area early next week, around Sunday or Monday. High pressure is expected to move into the area by the middle of next week. && .NEAR TERM /Rest of Today/... Issued at 948 AM EST Fri Jan 12 2018 Looks like a deformation zone is setting up across parts of the northwest forecast area where precipitation has changed to snow. Visibilities of 1/2SM to 3/4SM have been noted in this band. Thus have nudged up snow amounts in this band this morning. Will have to watch to see how this band develops and if it moves east. Current relative lull in precipitation across Indy area should give way to more precipitation as the upper wave to our south moves into the area. Thus continued high PoPs. Mix of freezing rain, sleet, and snow across the eastern 2/3 of the area will change over to snow as colder air works in. With dangerous road conditions currently across the area and more precipitation coming, see no need to change winter headlines at this time. Only made some minor tweaks to temperatures. Previous discussion follows... Short term model data suggest upper low currently along the Gulf Coast will lift northeast into the Tennessee Valley by this evening. Surface observations indicate precipitation has already changed over to snow over the western zones, with so far only a narrow zone of freezing rain observed. Based on low level thicknesses, appears the snow line will probably be in the eastern zones by sunrise. Short term model data suggest decent lift will continue across the area through about midday before diminishing, so will keep PoPs high until then, with a tapering off of the PoPs by later in the afternoon. Previous snowfall forecast for today still looks good for the most part, although may trim back amounts some over the northwest zones. Considering the quicker changeover to snow that is currently occurring, ice accumulations may be too high. Will continue to watch precipitation type trends up until issuance time, and make a decision on ice accumulations at that time. With the event just getting underway, planning to keep headlines as is for now, but it may be tough getting to warning criteria over the south. High temperatures today will probably be during the morning hours, with temperatures holding steady or slowly falling off later in the day. && .SHORT TERM /Tonight through Sunday/... Issued at 249 AM EST Fri Jan 12 2018 Model data suggest the tail end of today's system may still be in the process of moving through the eastern and southeastern zones this evening. Will keep some PoPs going in those area during the evening hours. By this evening, thicknesses suggest lingering precipitation will be in the form of snow, although the far southeast zones may still see some sleet. Additional minor accumulations are possible in those areas. Otherwise, the rest of the short term looks dry with surface high pressure building into the area. Progged low level thicknesses suggest the GFS MOS temperature guidance through the period looks good, except for the highs Sunday, which look a little on the cold side. Will bump up the guidance highs a category in that period. && .LONG TERM /Sunday Night Through Thursday/... Issued at 305 AM EST Fri Jan 12 2018 Models indicate a deep upper trough over the upper midwest Sunday night and Monday will move across our area and to southern New England by Thursday. An area of low pressure and upper disturbance will bring a good chance for snow around Monday. Will also mention a chance of Flurries Tuesday some areas with the upper trough across our area. The rest of the long term will be dry as high pressure builds east into the lower and middle Mississippi valleys. Temperatures will be quite cold with the upper trough and 850 MB temperatures as low as -18 celsius. Expect some snow cover too which may cause temperatures to be lower than MOS and Superblend. Temperatures will moderate some late next week as the upper trough moves on to the east and the upper flow becomes more zonal && .AVIATION /Discussion for the 121500Z TAF Update/... Issued at 948 AM Fri Jan 12 2018 Extended the freezing rain at KIND until about 16Z or so when precipitation should change over to all snow. Ceilings may bounce around. Visibility will fluctuate between MVFR and IFR at times. Previous discussion follows... Poor flying conditions through most of this afternoon. Otherwise improving conditions from the northwest later today and early tonight. Area of low pressure over central Tennessee will track toward West Virginia as colder air spreads east across Indiana. Freezing rain over eastern sections will change to sleet and snow as colder air arrives. IFR conditions will be the rule...but with improving conditions from the northwest as the surface low moves on to the east. A strong pressure gradient occurring today through early tonight will produce north to northwest winds up to 15 knots and gusts approaching 30 knots. Winds will slowly diminish later tonight. && .IND WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 10 PM EST this evening for INZ021- 028>031-035>049-051>057-060. Winter Storm Warning until 10 PM EST this evening for INZ061>065- 067>072. && SYNOPSIS...JAS NEAR TERM...JAS/50 SHORT TERM...JAS LONG TERM...JH AVIATION...JH/50
Hazardous weather outlook, Jan 12, 4:18 AM EST, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 418 AM EST Fri Jan 12 2018 INZ021-028>031-035>049-051>057-060-131100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, and Shelbyville 418 AM EST Fri Jan 12 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Freezing rain and sleet changing to snow and then ending from the northwest late today and early tonight. Ice accumulations around a tenth of an inch and snow and sleet accumulations of 1 to 2 inches. A winter weather advisory is in effect through 10 PM EST. Hazards: Slick roads from Freezing rain...sleet and snow. Timing: Today and lingering into this evening over southeast sections.. Discussion: Much colder air will spread east across the region as low pressure over Tennessee moves towards West Virginia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: Snow Monday with a couple inches of accumulation possible. Bitter cold through much of the period. Near zero temperatures possible Monday night and wind chills as low as 15 to 20 below. Discussion: Very cold temperatures will occur as an upper trough moves into the upper midwest this weekend and across our region early next week to Southern New England by Thursday. A low pressure system will bring a period of snow to our area around Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ061>065-067>072-131100- Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence- Jackson-Jennings- Including the cities of Bloomington, Columbus, Vincennes, Bedford, and Seymour 418 AM EST Fri Jan 12 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Freezing rain and sleet changing to snow and then ending from the northwest late today and early tonight. Ice accumulations around of one to two tenth of an inch and snow and sleet accumulations of 2 to 3 inches. A winter storm warning is in effect through 10 PM EST. Hazards: Slick roads from Freezing rain...sleet and snow. Timing: Today and lingering into this evening over southeast sections.. Discussion: Much colder air will spread east across the region as low pressure over Tennessee moves towards West Virginia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: Snow Monday with a couple inches of accumulation possible. Bitter cold through much of the period. Near zero temperatures possible Monday night and wind chills as low as 15 to 20 below. Discussion: Very cold temperatures will occur as an upper trough moves into the upper midwest this weekend and across our region early next week to Southern New England by Thursday. A low pressure system will bring a period of snow to our area around Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind JH
In the hours before
Local storm report, Jan 12, 6:50 AM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM SLEET 4 S DEVORE 39.36N 86.76W
01/12/2018 E0.5 INCH OWEN IN TRAINED SPOTTER
TOTAL ICE AND SLEET SINCE MIDNIGHT. STILL
MIX OF FREEZING RAIN AND SLEET.
&&
50Local storm report, Jan 12, 7:13 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
713 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM SLEET 4 E BURLINGTON 40.48N 86.32W
01/12/2018 E0.3 INCH HOWARD IN PUBLIC
MIX OF SLEET AND FREEZING RAIN.
&&
50Local storm report, Jan 12, 7:24 AM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
724 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SLEET 1 SSE INDIANAPOLIS INT' 39.71N 86.28W
01/12/2018 E0.1 INCH MARION IN OFFICIAL NWS OBS
LIGHT ICING ALSO OBSERVED.
&&
50Local storm report, Jan 12, 7:40 AM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM SLEET 3 SE ZIONSVILLE 39.92N 86.23W
01/12/2018 U0.4 INCH MARION IN BROADCAST MEDIA
&&
50Local storm report, Jan 12, 7:54 AM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
754 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SLEET EMINENCE 39.52N 86.64W
01/12/2018 M0.8 INCH MORGAN IN COCORAHS
&&
50Local storm report, Jan 12, 9:16 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
916 AM EST FRI JAN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM SLEET WOODVIEW HILLS 39.15N 86.39W
01/12/2018 E0.3 INCH MONROE IN PUBLIC
0.3 INCH OF ICE LAYER/ SNOW.
&&
KEHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 10:52 AM EST | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| Jan 12, 4:01 PM EST | River Flood Warning | IND | Delaware, Randolph | 10 hr |
Nearby
River Flood Warnings in Indiana, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.